# SDR DALA1100589855

- Difficulty date: November 22, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1292-1303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY RT SIDE BETWEEN CANTED FRAME 1292 AND 1303, RBL 8 CLOSE OUT WEB CRACKED.  STOP DRILLED CRACK IAW SRM 53-04, FIG 2, SHEET 3.  VISUALLY VERIFIED CRACK CONTAINED IAW  NDT SPM 09-00-06.  FABRICATED DOUBLER IAW SRM 53-01, FIG 2, SHEET 3.  LOCATED, DRILLED AND DEBURRED IAW SRM 51-10-4. TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED DOUBLER IAW SRM 53-01, FIG 2, SHEET 3/51-30-5.  REQUIRED INSP COMPLETED.
